# SDR SWAA2019050932502

- Difficulty date: April 18, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHIELD ABOVE STRINGER CORRODED ON UNDERSIDE AT BS. 847+2, STR. 25R.  R&R SHIELD IAW SRM & DWG.
